Open Access
Translator Disclaimer
September, 2004 Supersingular K3 surfaces in charactertistic 2 as double covers of a projective plane
Ichiro Shimada
Asian J. Math. 8(3): 531-586 (September, 2004).

Abstract

For every supersingular K3 surface X in characteristic 2, there exists a homogeneous polynomial G of degree 6 such that X is birational to the purely inseparable double cover of ℙ2 defined by ω2 = G. We present an algorithm to calculate from G a set of generators of the numerical Néron-Severi lattice of X. As an application, we investigate the stratification defined by the Artin invariant on a moduli space of supersingular K3 surfaces of degree 2 in characteristic 2.

Citation

Download Citation

Ichiro Shimada . "Supersingular K3 surfaces in charactertistic 2 as double covers of a projective plane." Asian J. Math. 8 (3) 531 - 586, September, 2004.

Information

Published: September, 2004
First available in Project Euclid: 20 October 2004

zbMATH: 1080.14047
MathSciNet: MR2036331

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
56 PAGES


SHARE
Vol.8 • No. 3 • September, 2004
Back to Top